# SDR DALA2017110908031

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 110-140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON SEAT TRACK SUPPORT BS 110 TO 140,  RBL 22.   A NEW SEAT TRACK SUPPORT WAS INSTALLED IAW SRM 51-41-01.
